# SDR USAAF97100

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 2183866
- Condition: Failed
- Location: Center Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1283 - PHL-MSP - TEN MINUTES AFTER DEPARTURE FROM PHL THE NR 1 CENTER FUEL TANK BOOST PUMP FAILED.  THE CAPTAIN SWITCHED TO CENTER CROSSFEED BUT IT DID NOT OPERATE.  IN THE VICINITY OF DTW THERE WAS A 700 POUND FUEL IMBALANCE.  CAPTAIN ELECTED TO DIVERT THE FLIGHT TO DTW.  DURING APPROACH TO DTW THE CENTER CROSSFEED STARTED WORKING NORMALLY.  FLIGHT LANDED DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 CENTER TANK FUEL TRANSFER PUMP AND BOTH CROSSFEED VALVE MOTORS.  (M)
